Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The circumference of a convex polygon


Authors: F. Spitzer and H. Widom
Journal: Proc. Amer. Math. Soc. 12 (1961), 506-509
MSC: Primary 52.10
DOI: https://doi.org/10.1090/S0002-9939-1961-0130616-7
MathSciNet review: 0130616
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. G. Eggleston, Convexity, Cambridge Tracts in Mathematics and Mathematical Physics, No. 47, Cambridge University Press, New York, 1958. MR 0124813
  • [2] M. Kac, Toeplitz matrices, translation kernels and a related problem in probability theory, Duke Math. J. 21 (1954), 501–509. MR 0062867

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.10

Retrieve articles in all journals with MSC: 52.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0130616-7
Article copyright: © Copyright 1961 American Mathematical Society